# SDR CALA2010031600082

- Difficulty date: March 13, 2010
- Submitted: March 16, 2010
- Operation: Air carrier
- Aircraft: N75858
- Make and model: Boeing 757324
- Aircraft serial: 32817
- Aircraft time: 20,627 hours, 7,075 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N5007
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK - CABIN STA, 1320 LBL 24.75 REF UNDER SEAT TRACK- FLOORBEAM HAS CORROSION ON TOP FLANGE.  COMPLIED WITH ECRA 5321-01719, REPAIRED BS 1320, LBL 15-35 FLOORBEAM CORROSION.
